Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

My brother is an adult with Downes syndrome. He is

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 559 Questions
Question
My brother is an adult with Downes syndrome. He is 55 years old. He's a clotter and takes 20MG of xarelto each day. Recently, we noticed a vein on his head, partially on his forehead and partially on the top, that had expanded. About 2-21/2 inches long. It didn't stay fr very long. He suffers from rhinitis and also developed a cold during an episode of rhinitis. During this time, while laying down, he cried out that he felt like he was going to pass out. He's recovered pretty much from the rhinitis and cold episode but again this morning he cried out stating he felt he was going to pass out. He was laying down this time as well. What could be the cause and what type of doctor should I take him to?
Thu, 8 Feb 2018 in Brain and Spine
 
 
Answered by Dr. Ornela Ademovi 33 minutes later
Brief Answer:
MRI may be needed

Detailed Answer:
Hello,

I understand your concern. Your brother seemed to have experienced dizziness and given his history of clotting I would recommend he undergoes a head MRI. I would refer him to a neurologist for an in-person examination.

I hope this helps. Let me know if you have any further questions.

Kind regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor